MathSciNet Relay Station
MathSciNet bibliographic data
MR384717 (52 #5590) 10H10 (10C15)
Shintani, Takuro On zeta-functions associated with the vector space of quadratic forms. J. Fac. Sci. Univ. Tokyo Sect. I A Math. 22 (1975), 25–65.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement